I hope everyone is doing well, cooking and shopping for Christmas…
Here is my request. I have done MRI brain and there is no new lesion everything seems as they were, however l am having symptoms constantly in the last two weeks so Dr. decided to change my DMT from Avonex to Gilenya which is the only available drug here other than Tysabri, but he left the decision to me, he wants me to change due to atrophy in the brain.
The problem is the more I read about this drug the more dangerous it gets. MS society website does not mention about BBC (skin cancer) Press (brain veins gets narrower and will ended up having hearth attack and brain damaged) eye infection and PML (this one mentioned). There are many other side effects like neusia, dizziness, tiredness… on a daily basis. Is it not tooo much to risk…
Now it is very difficult to make my mind after reading these and there is no one in the family-I am unique..! to ask?
What would you do .. change or no change…..? How much is too much to take the risk?
Thank you everyone .. Muchh appriciated
Special thank you goes to Stambbler
Browse categories and add by clicking on them
You can remove current categories below by clicking the ‘x’.